# SDR SWAA2022032168775

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUT-OUT FWD SHIELD FROM STA 420 TO 440; RBL 24; WL 156. / [01] NO ENTRIES FOR ALLOWABLE DAMAGE ON SRM FOR THIS ITEM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.;[02] LOCATED AND DRILLED NEW FCB DOOR CUT-OUT FWD. SHIELD BS420 - BS440; RBL24; WL156; IAW SRM 51-40-02-0G-0 AND BOEING DWG. 143A8126.;[03] CORRECTION TO CORRECTIVE ACTION 2: LOCATED AND DRILLED NEW FCB DOOR CUT-OUT FWD. SHIELD BS420 - BS440; RBL24; WL156; IAW SRM 51-40-05-0G-0 AND BOEING DWG. 143A8126;[04] NO ENTRIES FOR ALLOWABLE DAMAGE IN SRM FOR THIS ITEM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9. LOCATED AND DRILLED NEW FCB DOOR CUT-OUT FWD. SHIELD BS420 - BS440; RBL24; WL156; IAW SRM 51-40-05-0G-0 AND BOEING DWG. 143A8126;[05] UPDATED MEASUREMENTS.;[06] UPDATED MEASUREMENTS;[07] WORK COMPLETE;[08] UPDATED MEASUREMENTS;[09] UPDATED MEASUREMENTS;[10] UPDATED MEASUREMENTS;[11] VERIFIED CORRECTIVE ACTION #3; AND 4
